MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH

CARDINAL HEALTH 200, LLC KENDALL; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 30807732
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the electrodes were not sticking and were giving an inaccurate ekg reading.Additional information received on 26mar2025 stated that the inaccurate ekg was due to the electrodes not sticking.The provider was unable to determine if the patient was having a cardiac issue.T hey used another ekg machine and was able to get a ekg.Patient care was not delayed.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
The device history record (dhr) for lot 409225x was reviewed and no anomalies related to the reported issue were observed.The dhr review shows that all acceptance criteria inspections were within acceptable limits during the production process.Samples were received for evaluation and the reported issue of inaccurate readings were observed.However, the results of the manufacturing facility investigation were unable to confirm any potential root causes associated with the manufacture of product which would have contributed to this condition.No corrective or preventative actions required.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KENDALL
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
MA028 MA-CHICOPEE
2 ludlow parkway
chicopee MA 01022
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
MDR Report Key21728353
Report Number1423537-2025-00145
Device Sequence Number3862066
Product Code DRX
UDI-Device Identifier20192253016847
UDI-Public(01)20192253016847(17)260330(10)409225X
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/30/2026
Device Model Number30807732
Device Catalogue Number30807732
Device Lot Number409225X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/29/2025
Supplement Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown